Question Liver pain getting worse and worse

11 Sep 2018 22:25 #59074 by CLO2
Replied by CLO2 on topic Liver pain getting worse and worse
Lobby44, 1/8 drop of MMS times 8 doses is 6.7 mg of CLO2 daily. That assumes your drop size is 0.042 ml (when the standard used is 24 drops per ml). There is 6.7 mg of CLO2 in 1 drop (0.042 ml) of MMS when fully activated. So, 1/8 drop doses will be useful. 

Will be interested to hear the results of your liver tests. 

2 ml of 3000 ppm original CDS equals a 1 drop MMS1 dose in a normal stomach
www.mmsinfo.org/infosheets/mms1_equates_to_cdh_and_cds.pdf
Websites: MMSinfo.org * www.facebook.com/groups/ebolacures/
Instructional Videos: www.youtube.com/channel/UCXv6hCnvjMmGg4_AYq4wlNw
Instructional Videos: www.real.video/channel/clo2works
Answers to many questions are in Jim Humble's books: jhbooks.org/
How to use CDS, CDH in Protocols: www.mmsinfo.org/infosheets/CDS_CDH_and_Protocols-2.pdf
The following user(s) said Thank You: lobby44

Please Log in or Create an account to join the conversation.

15 Sep 2018 13:56 #59088 by Dawna
Replied by Dawna on topic Liver pain getting worse and worse
Oh no, don't take as much as you can.  I certainly can't tell you why I say this, but I can only tell you that MMS works so well, you just don't need to.
I took only one 3 drop dosage a day, it took 3-4 months but the pain stopped.  so, maybe taking more would work, but there is no reason to increase dosage as the cyst won't hurt you until it becomes too big.
I kept taking mms daily after the pain stopped as I was taking it for overall health.
It took over a year before the cyst disappeared from the ultrasound photo.
It can be a parasite living in the cyst.  Mine probably was as I had been traveling overseas.

A doctor "drained" mine, but it came back within one day!  This was years prior to finding mms.

Please Log in or Create an account to join the conversation.

18 Sep 2018 13:54 - 18 Sep 2018 13:59 #59101 by lobby44
Replied by lobby44 on topic Liver pain getting worse and worse
I noticed that the pain is getting even worse. I react to ASEA and MMS now. I also react to a liver detoxification program on a bioresonance machine (Deta Elis - Devita AP). Whatever has to do with detox really. I had 3 doses of 1/8th of a drop yesterday and I had pain started since 11.15AM till I went to sleep around 23.00PM in the night, 12 hours later.

When I don't do any of the above I am fine. 

I did the blood test today for liver functions and the results are normal (posted them below). Also will have the ultrasound in two days.

Imgur link:  imgur.com/a/dEuEU65

The following user(s) said Thank You: CLO2, mart1n

Please Log in or Create an account to join the conversation.

19 Sep 2018 14:03 #59105 by Dawna
Replied by Dawna on topic Liver pain getting worse and worse
I'm not at home so I can't check my lab results, but I do know that my tests show that my liver is stressed, they are high or low, can't remember, but yours show perfect.

When you take the ultrasound ask the technician to place the screen so that you can watch, and look for black holes, that is the cyst.
The following user(s) said Thank You: lobby44

Please Log in or Create an account to join the conversation.

20 Sep 2018 06:44 - 20 Sep 2018 07:31 #59106 by lobby44
Replied by lobby44 on topic Liver pain getting worse and worse
I received my ultrasound results and the doctor told me that there are no stones, no cysts and no infections that might be causing liver pain. When I asked him what the pain is then he replied that it must be gas in the intestines.

This reply is odd to me as from my observations so far I had liver pain when 1) Had MMS, 2) Too much ASEA, 3) Using a liver detoxification program on a bioresonance device or 4) smoking shisha for some time. I am not an expert or have any knowledge in medical studies at all. My impression (possibly wrong) from these findings is that whenever there is detoxification or toxins load at the liver, it is then that I was having pain at the liver area.

Any idea if there are any other tests I can do for the liver? I did the ultrasound and blood test (liver function test).

Also, if I take his reply seriously (and he can see gas in the intestines with an ultrasound), is there any supplement that can help with that? maybe activated charcoal?

Please Log in or Create an account to join the conversation.

22 Sep 2018 00:42 #59111 by mart1n
Replied by mart1n on topic Liver pain getting worse and worse

lobby44 wrote: is there any supplement that can help with that?

[/size]

The seeds of Anise, Caraway, Cumin, Black Cumin, Fennel, the flowers of Chamomile, and the leaves of Peppermint, are all simple, cheap and proven remedies
against intestinal discomfort. Can use one or combine several of these
to make tea.
Asian grocery stores mostly have these herbs.
Better yet, or in addition, add some of the above herbs in homemade sauerkraut or kimchi.

There however still would be a reason for intestinal gas, like indigestion
or/and disturbed intestinal flora.

Strange that MMS is causing pain.
The following user(s) said Thank You: CLO2, lobby44

Please Log in or Create an account to join the conversation.

23 Sep 2018 18:27 #59123 by Dawna
Replied by Dawna on topic Liver pain getting worse and worse
TUMS

You can buy Tums at the grocery store, don't think of it as a drug, it is amazing for a lot of stuff, like it makes me sleep. 

Please Log in or Create an account to join the conversation.

23 Sep 2018 18:29 #59124 by Dawna
Replied by Dawna on topic Liver pain getting worse and worse
BTW, your liver detoxifies, using that machine is probably what is causing your pain.

Please Log in or Create an account to join the conversation.

24 Sep 2018 06:04 #59127 by lobby44
Replied by lobby44 on topic Liver pain getting worse and worse
I used that machine once or twice during the whole time as a solution after the pain came up and had the assumption that the liver detoxifies. I believe I found what was causing the pain but I won't state it until I am sure.
The following user(s) said Thank You: CLO2

Please Log in or Create an account to join the conversation.